Browse Title Index

Issue Title
Vol 49, No 2 (2017): 49_2 Somewhere Dense Sets and ST1-Spaces Details   PDF
T. M. Al-shami
Vol 49, No 1 (2017): 49_1 Spinor Representation of Finite Rotations of SO(4) Abstract   PDF
Muneer Ahmad Rashid, Ansaruddin Syed
Vol 50, No 2 (2018): 50_2 Stability Analysis and Solutions of Dynamical Models for Dengue Abstract   PDF
Shumaila Javeed, Ali Ahmed, Mansoor Shaukat Khan, Muhammad Asif Javed
Vol 51, No 1 (2019): 51_1 Stability of Bright Solitons in Bose-Einstein Condensate Details   PDF
Muhammad Irfan Qadir, Aleen Ijaz Chaudhary
Vol 49, No 3 (2017): 49_3 Stability of the European Option Value Function Under Jump-Diffusion Proces Abstract   PDF
Sultan Hussain, Sameera Bano, Zakir Hussain, Nasir Rehman
Vol 50, No 3 (2018): 50_3 Stationary and Non-Stationary Univariate Subdivision Schemes Abstract   PDF
Muhammad Asghar, Ghulam Mustafa
Vol 52, No 5 (2020): 52_5 Statistical analysis of subdivision schemes in terms of probability distribution Abstract   PDF
Ghulam Mustafa, Muhammad Asghar
Vol 54, No 2 (2022): 54_2 Statistical Inference for the Parameter of Rayleigh Distribution Through Fuzzy Membership Function Abstract   PDF
Saima Mustafa, Shumaila Naheed, Hina Basharat
Vol 44, No 1 (2012): 44_1 Subordination Properties for Certain Subclasses of Prestarlike Functions Abstract   PDF
N. Magesh, M. K. Balaji, R. Sattanathan
Vol 47, No 2 (2015): 47_2 Super Edge-Magic Deficiency of Disjoint Union of Shrub Tree, Star and Path Graphs Abstract   PDF
Aasma Khalid. A, Gul Sana, Maryem Khidmat, A.Q. Baig
Vol 45, No 1 (2013): 45_1 Superquadratic method for generalized equations under relaxed conditions Abstract   PDF
I.K. Argyros, S. Hilout
Vol 49, No 3 (2017): 49_3 The (2n) 2 -Point Scheme Based on Bivariate Cubic Polynomial Abstract   PDF
Ghulam Mustafa, Mehwish Bari, Amna Sadiq
Vol 51, No 8 (2019): 51_8 The Cubic B-spline Operational Matrix Based on Haar Scaling Functions for Solving Varieties of the Fractional Integro-differential Equations Abstract   PDF
Hamid Mesgarani, Hamid Safdariı, Abolfazl Ghasemian, Yones Esmaeelzade
Vol 51, No 2 (2019): 51_2 The Edgeworth Type Expansion of Spacings Based Statistics Details   PDF
Muhammad Naeem
Vol 52, No 10 (2020): 52_10 The Fuzzy Cross-Entropy for Picture Hesitant Fuzzy Sets and Their Application in Multi Criteria Decision Making Abstract   PDF
Tahir Mahmood, Zeeshan Ali
Vol 51, No 11 (2019): 51_11 The g-lift of Affine Connection in The Cotangent Bundle Abstract   PDF
Rabia Cakan, Esen Kemer
Vol 46, No 2 (2014): 46_2 The Good Property of Two-Generated Ideals in Integral Domains Abstract   PDF
Waseem Khalid, Fakhira Umar
Vol 44, No 1 (2012): 44_1 The LogaThe Logarithmic Curvature Graphs of Generalized Cornu Spiralsrithmic Curvature Graphs of Generalized Cornu Spirals Abstract   PDF
R. U. Gobithaasan, J.M. Ali, Kenjiro T. Miura
Vol 53, No 2 (2021): 53_2 The Long-term structural effect of Coronal index solar activity on the ENSO and QBO Time series data using Fractal Dimension Abstract   PDF
Muhammad Fahim Akhter
Vol 51, No 7 (2019): 51_7 The Marshall-Olkin Odd Lindley-G Family of Distributions: Theory and Applications Abstract   PDF
Farrukh Jamal, Hesham Reyad, Christophe Chesneau, Muhammad Arslan Nasir, Soha Othman
Vol 52, No 8 (2020): 52_8 The Power Burr Type X Distribution : Properties, Regression Modeling and Applications Abstract   PDF
Rana Muhammad Usman, Maryam Ilyas
Vol 52, No 11 (2020): 52_11 The (s; t)-Padovan Quaternions Matrix Sequence Abstract   PDF
Renata Passos Machado Vieira, Francisco Regis Vieira Alves, Paula Maria Machado Cruz Catarino
Vol 53, No 7 (2021): 53_7 Theory of Bijective Hypersoft Set with Application in Decision Making Abstract   PDF
Atiqe Ur Rahman, Muhammad Saeed, Abida Hafeez
Vol 50, No 4 (2018): 50_4 Three Dimensional Second Grade Fluid Flow Between Two Parallel Horizontal Plates with Periodic Suction/Injection in Slip Flow Regime Abstract   PDF
Yasar Ali, Muhammad Afzal Rana, Muhammad Shoaib
Vol 51, No 7 (2019): 51_7 Time Optimization of a Draining Tank and Some Similar Problems on Star Graphs Abstract   PDF
Boris P. Belinskiy, Douglas C. White
Vol 54, No 1 (2022): 54_1 Topological Invariants for the General Structure of Grape Seed Proanthocyanidins Abstract   PDF
Muhammad Haroon Aftab, Muhammad Rafaqat, Muhammad Hussain
Vol 53, No 3 (2021): 53_3 Topological Modeling for Symptom Reduction of Corona virus Abstract   PDF
M. A. El Safty, Samirah AlZahrani
Vol 46, No 2 (2014): 46_2 Towards Computational Model of Human Brain Memory Abstract   PDF
Muhammad Usman Ghani Khan, Satwat Bashir, Abdul Nasir, Abad Ali Shah, Sajid Mehmood
Vol 53, No 3 (2021): 53_3 Transmuted Inverted Kumaraswamy Distribution: Theory and Applications Abstract   PDF
Rehan Ahmad Khan Sherwania, Muhammad Waqas, Nadia Saeed, Muhammad Farooq, Muhammad Ali Raza, Farrukh Jamal
Vol 50, No 3 (2018): 50_3 Triangular Cubic Power Aggregation Operators and Their Application to Multiple Attribute Group Decision Making Abstract   PDF
Muhammad Shakeel, Saleem Abdullah, Aliya Fahmi
Vol 54, No 7 (2022): 54_7 Two Different Types of Soft Near-Fields Abstract   PDF
Emin Aygun, H¨useyin Kamacı
Vol 51, No 3 (2019): 51_3 Two High Order Iterative Methods for Roots of Nonlinear Equations Details   PDF
Kazem Nouri, Hassan Ranjbar, Leila Torkzadeh
Vol 49, No 1 (2017): 49_1 Two New Cubically Convergent Iteration Schemes for Resolution of Nonlinear Equations Based On Quadrature Rules Abstract   PDF
Muhammad Saqib, Muhammad Iqbal
Vol 46, No 1 (2014): 46_1 Two Torsion Free Prime Gamma Rings With Jordan Left Derivations Abstract   PDF
A. K. Halder, A. C. Paul
Vol 49, No 3 (2017): 49_3 Unconditionally Stable Numerical Scheme to Study the Dynamics of Hepatitis B Disease Abstract   PDF
Muhammad Suleman, Samia Riaz
Vol 48, No 1 (2016): 48_1 Unitary Irreducible Representation ( UIR) Matrix Elements of Finite Rotations of SO(2; 1) Decomposed According to the Subgroup T1 Abstract   PDF
Ansaruddin Syed
Vol 49, No 3 (2017): 49_3 Unsteady Rotational Flow of a Second Grade Fluid with Non-Integer Caputo Time Fractional Derivative Abstract   PDF
Nauman Raza
Vol 50, No 2 (2018): 50_2 Unsteady Rotational Flow of Fractional Maxwell Fluid in a Cylinder Subject to Shear Stress on the Boundary Abstract   PDF
Azhar Ali Zafar, Muhammad Bilal Riaz, Muhammad Imran Asjad
Vol 52, No 4 (2020): 52_4 Upper Bounds of Zagreb Connection Indices of Tensor and Strong Product on Graphs Abstract   PDF
Usman Ali
Vol 48, No 1 (2016): 48_1 Using a Reliable Method for Higher Dimensional of the Fractional Schr¨odinger Equation Abstract   PDF
Nasir Taghizadeh, Mona Najand Foumani
Vol 52, No 12 (2020): 52_12 Vibration frequency analysis of three-layered cylinder shaped shell with FGM middle layer under effect of various volume fraction laws Abstract   PDF
Madiha Ghamkhar, M. Nawaz Naeem, Muhammad Imran
Vol 51, No 7 (2019): 51_7 Vk- Super Vertex Out-Magic Labeling of Digraphs Abstract   PDF
Sivagnanam Mutharasu, Duraisamy Kumar, N. Mary Bernard
Vol 50, No 1 (2018): 50_1 Weighted Average Rating (War) Method for Solving Group Decision Making Problem Using Triangular Cubic Fuzzy Hybrid Aggregation (Tcfha) Operator Abstract   PDF
Aliya Fahmi, Saleem Abdullah, Fazli Amin, Asad Ali
Vol 51, No 10 (2019): 51_10 Weighted Simpson’s type inequalities for GA-convex functions Abstract   PDF
Muhammad Amer Latif, Sabir Hussain
Vol 52, No 7 (2020): 52_7 Weighted Simpson’s Type Inequalities for HA-convex Functions Abstract   PDF
Muhammad Amer Latif, Sabir Hussain, Madeeha Baloch
Vol 48, No 2 (2016): 48_2 Wide-Ranging Families of Subdivision Schemes for Fitting Data Abstract   PDF
Ghulam Mustafa, Mehwish Bari
401 - 446 of 446 Items << < 1 2 3 4 5 6 7 8 9 

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved